# SDR SWAA2022071216999

- Difficulty date: June 9, 2022
- Submitted: July 12, 2022
- Operation: Air carrier
- Aircraft: N8816Q
- Make and model: Boeing 737-8
- Aircraft serial: 42536
- Aircraft time: 3,364 hours, 1,823 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AISLE CAPT SIDE ROW 27 INOP. / [01] REPLACED AISLE EMERGENCY LIGHT COVER AT ROW 27 PER AMM 33-51-03. EMERGENCY LIGHT OPS CHECK GOOD AT THIS TIME. NO FURTHER DEFECTS NOTED. THIS CLEARS THE MEL.
